Dipòsit Digital de Documents de la UAB 3 registres trobats  La cerca s'ha fet en 0.02 segons. 
1.
15 p, 353.1 KB Optimality conditions for convex problems on intersections of non necessarily convex sets / Allevi, E. (Università degli Studi di Brescia. Dipartimento di Economia e Management) ; Riccardi, R. (Università degli Studi di Brescia. Dipartimento di Economia e Management) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
We present necessary and sufficient optimality conditions for the minimization of pseudoconvex functions over convex intersections of non necessarily convex sets. To this aim, we use the notion of local normal cone to a closed set at a point, due to Linh and Penot (SIAM J Optim 17:500-510, 2006). [...]
2020 - 10.1007/s10898-019-00849-z
Journal of global optimization, Vol. 77 (2020) , p. 143-155  
2.
15 p, 319.5 KB Motzkin predecomposable sets / Iusem, N. (Instituto de Matemática Pura e Aplicada (Rio de Janeiro, Brasil)) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Todorov, Maxim Ivanov (Universidad de las Américas. Departmento de Actuaría y Matemáticas)
We introduce and study the family of sets in a finite dimensional Euclidean space which can be written as the Minkowski sum of a compact and convex set and a convex cone (not necessarily closed). We establish several properties of the class of such sets, called Motzkin predecomposable, some of which hold also for the class of Motzkin decomposable sets (i. [...]
2014 - 10.1007/s10898-013-0097-3
Journal of Global Optimization, Vol. 60, Núm. 4 (2014) , pp. 635-647  
3.
33 p, 301.9 KB Some criteria for maximal abstract monotonicity / Mohebi, Hossein (Shahid Bahonar University of Kerman. Department of Mathematics) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Rocco, Marco (University of Bergamo. Department of Mathematics, Statistics, Computer Science and Applications)
In this paper, we develop a theory of monotone operators in the framework of abstract convexity. First, we provide a surjectivity result for a broad class of abstract monotone operators. Then, by using an additivity constraint qualification, we prove a generalization of Fenchel's duality theorem in the framework of abstract convexity and give some criteria for maximal abstract monotonicity. [...]
2012 - 10.1007/s10898-011-9671-8
Journal of Global Optimization, Vol. 53, Núm. 2, pp. 137-163 (2012)  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.